Doctor insights on:
What Happens If You Overdose On Piriton
Yes, if I. .: Understand your question correctly. Piriton seems to be a brand of anti-histamine (chlorphenamine) available overseas but not typically available in US. If your question is, "Is it ok to take chlorphenamine during menses/menstruation? " the answer is yes. It should probably be avoided in pregnancy or in those with asthma or liver disease. Good wishes:) ...Read more
I read the piriton syrup bottle wrong and ive had 35ml instead of 10ml will I be ok? I'm 35yr old woman
A little Drowsy: Piriton is a brand name for chlorpheniramine at 2 mg:5 mL I calculated that you took 14 mg. This is a high dose but the most severe side effect would be drowsiness. There used to be extended release tablets that delivered 8mg every 8 hours. So 34 mg in a 24 hr period was not high. ...Read more
Flatmates dissolves 5 piriton pills into a small amount of hot gravy to "drug" me, I took four big snorts of the fumes before one told me. Will there have been any damage done to me?
Agree w Dr. Cattano: I can't answer the medical question. But, I would never trust your flatmates again. If I were you, I would find another living arrangement. They sound like toxic people. Take care. ...Read more
Go to emergency room: As opposed to sitting and typing a perfect stranger online. Antihistamines in very high doses can have serious adverse consequences, including some life-threatening ones. Why did you do this? If it was with the plan of hurting/killing yourself, you need urgent and immediate psychiatric help. If it was to get "high, " you need help with chemical dependency. Seek a mental health professional now. ...Read more
Not as far I know: To be safe check with yore doctor. ...Read more
Increased sedation: Piriton is a brand name for chlorphenamine maleate aka Chlorpheniramine Maleate a classical antihistamine whose major adverse effect is drowsiness & prolonged reaction time. Other side-effects include constipation & in older men, urinary retention. Cetirizine (zyrtec) has the same side-effect profile. The combination will enhance these adverse effects. Take only with a physician's supervision. ...Read more
Not recommended: Piriton (chlorpheramine) and fexofenadine are both antihistamines so taking both would not really help you. Taking both would effectively increase the side effects of antihistamines, in this case drowsiness/ sedation, constipation, mucosal dryness, and mood irritability. Please see a healthcare provider to help with your urticaria problem. ...Read more
Hi I always wake up woth a blocked and runny mose only goes away if I take piriton. Also if any one is smoking or sprays any smellys it sets me off up?
Is it safe to take amitripyline 20mg, sertraline 100mg & piriton at the same time piriton& what effects could they cause?
I have been itching all over for 2 days. I think its an allergic reaction. Taken piriton once but after a while it reoccured. What could help?
What drug can I give my 4 month daughter and cough? I have piriton, zyrtec (cetirizine) and allerief in the house. She weighs 7kg. Give dosage too
See doctor: It is not recommended to give infants and young children cough medicine as the cough is typically protective and the medications can be harmful. If the cough appears to be related to a cold and no difficulties breathing it should start to resolve in 7-10 days. If not getting better or not related to a cold she should be evaluated by her physician. ...Read more
Probably: There is no dosing adjustment for renal insufficiency for this drug, but you should check with your nephrologist to be safe. ...Read more
Does piriton allergy tablets cause breathing problems? I've been experiencing breathing difficulties since I've taken them.
No: Piriton is the uk version of chlorpheniramine, an antihistamine which is safe and has been available over the counter in the usa for decades. It can make your secretions dry and thick, so if you has asthma, it could make it worse, but that's true of all antihistamines, not just piriton. If you're short of breath, please seek medical help! ...Read more
I'm having bad flu and its making my body a bit heaty. Can I take paracetemol plus piriton and cetrizine at the same time before I go to sleep?
No: You should not take both piriton and cetrizine during the same day. These are both antihistamines. It is okay for you to take paracetemol and either piriton or cetrizine. If you need additional comfort for body aches, it is okay to take ibuprofen along with the paracetemol and one of the antihistamines. ...Read more
I been itching all over my body without any rash. It's driving me crazy, what can I take. I have been taking certrizin And piriton, it did not help?
Is "Phexin 500 3 times a day" "Piriton CS 5ml 2 times a day" & "Meftal Forte 3 times a day" bad? Why am I getting weak and tired? And fever persists.
Impossible to answer: This combination of meds makes no sense to me. No one can diagnosis over the internet with such little specifics provided. Get another opinion. ...Read more
- Talk to a doctor online
- What happens when you overdose on amoxicillin?
- What happens if you swallow disinfectant?
- What happens if you eat fungi?
- What happens if you poop blood?
- What happens if you pick a keloid?
- What happens if you pop a cyst?
- What happens if you swallow a cap?
- What happens if you pee blood?
- What happen with the overdose of nexito?